# SDR CA140423013

- Difficulty date: April 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 6,741 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Part number: 150SQ11032
- Condition: Broken
- Location: Starter Gen
- Part time: 2,148 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE STARTER GENERATOR DRIVESHAFT, BROKE INFLIGHT ILLUMINATING GENERATOR FAIL LIGHT ON CAUTION PANEL.
